The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Opportunistic InfectionsOpportunistic Infections
Rollover images to visit our other forums!
  • Email Email
  • Glossary Glossary

Oct 21, 2001

I am currently taking Trizivir, Agenerase, and Norvir. I have neuropathy but sometimes I get a sensation in my arms and legs that feels like a continous mild shock on or near the surface of my skin that can be pretty intense. Is this part of the neuropathy and what causes it? Is there any other treatment besides Elevil to treat this?

Response from Dr. Feinberg

It could be part of your neuropathy-- check with your doctor. The dose of Elavil can be increased until symptoms are controlled. Other approaches include the use of gabapentin (Neurontin).

White layer on tongue
Small pox vaccine & HIV+ individuals

  • Email Email
  • Glossary Glossary



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint